# SDR P5CA2018091100255

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Part number: BACR13CJ2
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RELAY K835 FUNCTION FAIL DURING COOLING FAN OPERATIONAL TEST. IAW SWPM20-81-22 REV 68 REPLACED RELAY K835. IAW AMM 21-58-41-400-801-002 REV 125 PERFORMED OP TEST, AFT CGO EQUIP COOLING FAN SYS, SATISFY.
